# SDR DALA2017070605222

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 68,219 hours, 50,156 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FELT VIBRATION AND OBSERVED RT MAIN GEAR RED LIGHT, GEAR HANDLE UP AND GEAR DOOR LIGHT ILLUMINATED.  SLIGHT BURNING RUBBER ODOR.  AUTO SPOILER FAIL LIGHT ILLUMINATED.  RAN QRH FOR LDING GEAR UNSAFE.  GEAR HANDLE AND TIRE FAILURE QRH. GEAR PINS INSTALLED IAW AMM 32-11 AND 32-21. JACKED A/C AND RAN GEAR NUMEROUS TIMES, NO TROUBLE NOTED. LANDING GEAR ALTERNATE EXTEND CHECKED GOOD IAW AMM 32-31. FOUND LEVER ACTION ON RT WHEEL BRAKE CONTROL VALVE BAD. REPLACED IAW AMM 32-42.  REMOVED AND STOWED GEAR PINS.  OK FOR SERVICE.
